RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 1, Pages 154–157 (Mi mz11811)  

Brief Communications

A Characteristic of Closed Nondegenerate Curves

M. V. Kuznetsovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Keywords: differential geometry of curves, controlled systems.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.3087.2017/ПЧ
This work was financially supported by the Ministry of Education and Science of the Russian Federation (grant no. 1.3087.2017/PCh).


DOI: https://doi.org/10.4213/mzm11811

Full text: PDF file (293 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:1, 156–158

Bibliographic databases:

Received: 28.09.2017

Citation: M. V. Kuznetsov, “A Characteristic of Closed Nondegenerate Curves”, Mat. Zametki, 104:1 (2018), 154–157; Math. Notes, 104:1 (2018), 156–158

Citation in format AMSBIB
\Bibitem{Kuz18}
\by M.~V.~Kuznetsov
\paper A Characteristic of Closed Nondegenerate Curves
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 1
\pages 154--157
\mathnet{http://mi.mathnet.ru/mz11811}
\crossref{https://doi.org/10.4213/mzm11811}
\elib{http://elibrary.ru/item.asp?id=35276458}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 1
\pages 156--158
\crossref{https://doi.org/10.1134/S0001434618070167}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054520826}


Linking options:
  • http://mi.mathnet.ru/eng/mz11811
  • https://doi.org/10.4213/mzm11811
  • http://mi.mathnet.ru/eng/mz/v104/i1/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    References:15
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020